Asymptotic behavior of the solution of the Wiener–Hopf equation in the case of fractional zeros of the symbol
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1984), pp. 63-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_3_a9,
author = {M. A. Betilgiriev},
title = {Asymptotic behavior of the solution of the {Wiener{\textendash}Hopf} equation in the case of fractional zeros of the symbol},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--65},
year = {1984},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_3_a9/}
}
TY - JOUR AU - M. A. Betilgiriev TI - Asymptotic behavior of the solution of the Wiener–Hopf equation in the case of fractional zeros of the symbol JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1984 SP - 63 EP - 65 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1984_3_a9/ LA - ru ID - IVM_1984_3_a9 ER -
M. A. Betilgiriev. Asymptotic behavior of the solution of the Wiener–Hopf equation in the case of fractional zeros of the symbol. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1984), pp. 63-65. http://geodesic.mathdoc.fr/item/IVM_1984_3_a9/